# SDR DHL2005749022

- Difficulty date: November 3, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-200
- Aircraft serial: 22013
- Aircraft time: 59,110 hours, 29,868 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Delaminated
- Location: Nr 5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SPOILER UPPER IB FWD CORNER TAPS SOFT.  CUT OUT DELAMINATED AREA ON NR 5 SPOILER UPPER IB FWD CORNER APPROX 5 INCHES BY 6 INCHES FABBED FILLER 5 INCHES BY 6 INCHES AND DOUBLER APPROX 6 1/2 INCHES BY 7 12/2 INCHES FROM 7075T6 .020 PO526029 CLEANED PREPPED APPLIED ADHESIVE PRIMER BONDED CLEANED TREATED PRIMED AND SEALED EDGES IAW B727 SRM 57-50-1 FIG 5, 57-50-2 FIG 9 AND 51-40-20 FIG 1.
